# SDR 98ZZZX4094

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust System
- Condition: Leaking
- Location: Engine
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXHAUST LEAKS.  AIRCRAFT HAS LARGE EXHAUST STAINS ON THE COWLING AROUND THE EXHAUST STACK ACROSS THE BOTTOM OF THE AIRCRAFT AROUND THE LOUVERS ON THE LT SIDE OF THE ENGINE  COWL, AND SPREADING BACK ACROSS THE LT SIDE OF THE ACFT ACROSS THE CABIN VENT AND UNDER THE WINDOW.  EXAMINATION FOUND THE SLIP JOINTS BETWEEN THE EXHAUST RISERS, P/N 11-0864, AND THE MUFFLER ASSY, P/N 7-1553-2, WERE LEAKING.  THE DESIGN AND MANUFACTURE OF THE PARTS DOES NOT LEND ITSELF TO A TIGHTER FIT.  OPTIONS FOR SEALING THE LEAKS ARE BEING INVESTIGATED.
